# SDR QXEA2016100300635

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 7,046 hours, 7,565 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT THE NR 1 INBOARD TIRE POPPED. RETURNED TO THE GATE. REPLACED BOTH WHEELS ON THE LEFT MAIN GEAR IAW TASK CARD 6324101. RETURNED TO SERVICE.
